# SDR SWAA2020032442657

- Difficulty date: February 25, 2020
- Submitted: March 24, 2020
- Operation: Air carrier
- Aircraft: N552WN
- Make and model: Boeing 737-7BX
- Aircraft serial: 30744
- Aircraft time: 59,169 hours, 33,658 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 143A7501
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION***  ON FORWARD CARGO BAY FLOOR TO SIDEWALL SUPPORT AT B.S. 400-500D, L.B.L. 22, W.L. 155.         SIDE PLATE CHANNEL FOUND IT OUT OF LIMITS IAW SRM 53-00-53 IN MULTIPLES AREAS 1 X 1 OVER 50% MATERIAL LOSS. FABRICATED FLOOR TO SIDEWALL SUPPORT AT BS 400-500D LBL 22 FROM BAC 1496-444 #7075 T62 LOT # 1426040-1 LOCATED AND DRILLED IAW DWG 143A7501 REV B AND FABRICATED ZEE CHANNEL SPLICE BS 490 LBL 22 FROM BAC 1496-444 # 7075 T62 CLAD LOT # 1426040-1 LOCATED AND DRILLED IAW SRM 53-00-53-2R-6 REPAIR 6. APPLI
